MathSciNet Relay Station
MathSciNet bibliographic data
MR1229286 (94h:82017) 82B23 (20F55)
Bellon, M. P.; Maillard, J.-M.; Viallet, C.-M. Quasi integrability of the sixteen-vertex model. Phys. Lett. B 281 (1992), no. 3-4, 315–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement